RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1979, Volume 13, Issue 1, Pages 42–48 (Mi faa1875)  

This article is cited in 2 scientific papers (total in 2 papers)

Amenable Banach algebras

A. Ya. Helemskii, M. V. Sheinberg


Full text: PDF file (884 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1979, 13:1, 32–37

Bibliographic databases:

UDC: 513.836
Received: 04.04.1977

Citation: A. Ya. Helemskii, M. V. Sheinberg, “Amenable Banach algebras”, Funktsional. Anal. i Prilozhen., 13:1 (1979), 42–48; Funct. Anal. Appl., 13:1 (1979), 32–37

Citation in format AMSBIB
\Bibitem{HelShe79}
\by A.~Ya.~Helemskii, M.~V.~Sheinberg
\paper Amenable Banach algebras
\jour Funktsional. Anal. i Prilozhen.
\yr 1979
\vol 13
\issue 1
\pages 42--48
\mathnet{http://mi.mathnet.ru/faa1875}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=527520}
\zmath{https://zbmath.org/?q=an:0416.46034|0426.46031}
\transl
\jour Funct. Anal. Appl.
\yr 1979
\vol 13
\issue 1
\pages 32--37
\crossref{https://doi.org/10.1007/BF01076437}


Linking options:
  • http://mi.mathnet.ru/eng/faa1875
  • http://mi.mathnet.ru/eng/faa/v13/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ya. Helemskii, “Homological methods in Taylor's holomorphic calculus of several operators in a Banach space”, Russian Math. Surveys, 36:1 (1981), 139–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. Yu. Pirkovskii, “Weak homological dimensions and biflat Köthe algebras”, Sb. Math., 199:5 (2008), 673–705  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:256
    Full text:110
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020